U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

Whenever i have stomach disorder i take oflox oz and then i get inflamations on my glans penis with itching, is this normal side effect?

1 doctor answer1 doctor weighed in
Dr. Daniel Lama
Specializes in Urology
No: No, it is possible that you may be experiencing a fixed drug eruption (allergic reaction) or a secondary yeast infection from the antibiotic.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 11, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.